# SDR 2000ZZZX650

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N714SD
- Make and model: Cessna A185F
- Aircraft serial: 18504418
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 0700147137
- Condition: Broken
- Location: Fuel System
- Part time: 300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE LINE BETWEEN ENGINE AND FIREWALL BROKEN AT SILVER SOLDER JOINT.  (X)
